Remark on a set of integers

Cohen Eckford: Remark on a set of integers. In: Acta scientiarum mathematicarum, (25) 3-4. pp. 179-180. (1964)

[thumbnail of math_025_fasc_003_004_179-180.pdf]
Cikk, tanulmány, mű

Download (760kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1964
Volume: 25
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 179-180
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 180. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 12. 08:18

Actions (login required)

View Item View Item